# SDR USAA2013070800022

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,139 hours, 16,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D57570322000
- Part serial: 03613
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP INTERCONNECT STRUT HAS .018" RADILAL PLAY AT ACTUATING ROD BETWEEN INBD & OTBD FLAPS.  REPLACED LT FLAP INTERCONNECT STRUT IAW AMM 27-51-44.
